MAUDE Adverse Event Report: COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD

COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD
Model Number 20421
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transwarmer mattress was activated before putting the baby back in isolette.The isolette was kept warm at 25 degrees celsius in manual mode.Staff reports being unable to obtain temperature.Infant was transported to mri for 3 hours, upon return to nicu, it was noted that the mattress was not warm and the infant had a low body temperature.No patient harm reported.1216677-2024-00063 20421 transwarmer (b)(4).
 
Additional Manufacturer Narrative
G2: medsun: uf/importer report #: (b)(4).Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history the complaint product was purchased from pristech products inc on 3/5/24 and sold on between (b)(6) 2024 - (b)(6) 2024.Manufacturing record review.Dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review.Iqc record was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record.Service history not applicable for this product.Historical complaint review.A review of the 2-year complaint history showed similar reported complaint conditions.Two confirmed similar complaints were attributed to shipping damage.Product receipt.The complaint product has not been returned to coopersurgical.Visual evaluation.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Note: device instructions for use (ifu) specify that the infant's core temperature should be taken routinely and regularly.Root cause.Root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.Further corrective action would require the complaint product to be returned to the supplier for evaluation.

Brand Name
TRANSWARMER INFANT TRANSPORT MATTRESS
Common Device Name
REACTIVE-GEL HEATING PAD
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20694223
Report Number1216677-2024-00063
Device Sequence Number17760084
Product Code IMD
UDI-Device Identifier00888937025767
UDI-Public(01)00888937025767(10)IL504(17)260828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number20421
Device Catalogue Number20421
Device Lot NumberIL504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO
Patient SexMale